# SDR SWAA020564

- Difficulty date: March 14, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 46,290 hours, 44,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6545435237
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT OTBD T/E AFT FLAP DELAMINATED AT INBD END.  REMOVED AND REPLACED AFT FLAP PER MM.
